# SDR NSVA201061

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 40,994 hours, 47,893 cycles
- Engine: Ge CT79B
- System (JASC): 7110 · Engine Cowling System
- Part: Fastener
- Condition: Loose
- Location: Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, F/A NOTIFIED CAPT OF POSSIBLE LOOSE COWLING.  CAPTAIN ELECTED TO RETURN TO IAH.  SECURED LOOSE CAM LOCKS.
